# SDR SWAA2022020337468

- Difficulty date: October 26, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 56,400 hours, 33,004 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL # 193B HAS CHAFFING AND OVERSIZED HOLES ON INTERNAL SIDE OF PANEL / FAIRING PANEL 193B WITH CHAFFING AND OVERSIZED HOLES ON INTERNAL SIDE OF PANEL WAS REPAIRED IAW SRM 51-70-05-2R-6.
